# SDR CA010411004

- Difficulty date: March 12, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Frchld F27F
- Aircraft time: 36,251 hours
- Engine: Rroyce DART5297E
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 36,671 hours, 30,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT TOP REAR CORNER OF FRONT CARGO DOOR FRAME (FUSELAGE). THE PROBLEM IS ONE BAD FLUSH RIVET CRACK FROM RIVET TO SKIN EDGE.  CRACK FOUND ON DAILY INSPECTION.REPAIR DONE AT STATION 181.102 AND 14 INCH ABOVE W.L. 0 LINE.
